# SDR AALA20001573

- Difficulty date: September 17, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N7540A
- Make and model: Doug DC-9-82
- Aircraft serial: 49994
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ONT - FLT 1660 - EN ROUTE AFTER TAKEOFF, FLIGHT ATTENDANT NOTICED SMOKE AND FUMES IN CABIN.  COCKPIT CONFIRMED FUMES SMELL IN COCKPIT.  RETURNED AND LANDED ONT WITHOUT INCIDENT.  PERFORMED PACK BURN ACCORDING TO MM.  NO ODOR DETECTED.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
